Thursday, July 08, 2004

Bah humbug!!

I'm annoyed... I should be feeling better by now, but every day its something new. Today, the side effects of the neutrogen shot - achy hips and sterum. Plus, my calves are still all cramped up, and I still have problems sleeping through the night. Arg!!!

Now here is something that about 50% of the folks reading this are going to beat me up for, but I was walking down the hall at work today, with my hip bones aching and my calves cramped up, and I thought to myself "is this what it feels like when you are old?" So I have a new respect for my folks moving a bit slower than they use to. :)

Anyway, its 8:45 and I want to go to bed. Sleep tight everyone!

4 Comments:

Anonymous Anonymous said...

A BIT SLOWER, my ass!

10:15 PM  
Blogger Ruby said...

uh oh! I'm in big trouble now aren't I?!

6:51 AM  
Blogger nycpetit said...

yep..that's what my mom says when i complain about the pain from the steroids and statin (cholesterol meds)..well, now you know how I feel....arg..annoying..the problem is I am only 34..if I feel this bad now..how bad is it going to be when I get to her age? Her comment was not appreciated...lol

7:01 AM  
Blogger hicup said...

At least senility has not reared it's head.

1:23 PM  

Post a Comment

<< Home